# SDR FDEA2020052641045

- Difficulty date: May 14, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 50,074 hours, 23,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 146N876116
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO FASTENER HOLE CORROSION DAMAGE, DOOR 4R UPPER FITTING PN 146N8761-16 REQUIRES REPLACEMENT. DOOR 4R UPPER FITTING PN 146N8761-16 REPLACED IAW DRAWING 146N8738, SRM 51-40-02 AND EA F-5310-T0354066 (P1)  TITLE :FUSELAGE- MAINFRAME- DISCREPANT HOLES IN DOOR 4R UPPER HINGE FITTING.
